# SDR ABXA9500753

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- Engine: Pwa JT8D11
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Line
- Part number: 519516
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE SHUT DOWN FOR FLUCTUATING OIL PRESSURE AND ZERO QUANTITY INDICATION.  TOTAL WINDMILL TIME WAS LESS THAN 1.5 MINUTES.  REPLACED TWO OIL LINES OFF THE FUEL/OIL COOLER TO GEAR BOX IAW DC-9 M.M. 79-20.  LEAK CHECKED GOOD.
